Dergi makalesi Açık Erişim

Arcs in finite projective spaces

   Ball, Simeon; Lavrauw, Michel

This is an expository article detailing results concerning large arcs in finite projective spaces. It is not strictly a survey but attempts to cover the most relevant results on arcs, simplifying and unifying proofs of known old and more recent theorems. The article is mostly self-contained and includes a proof of the most general form of Segre's lemma of tangents and a short proof of the MDS conjecture over prime fields based on this lemma.

Dosyalar (119 Bytes)
Dosya adı Boyutu
bib-7801d6d2-0e86-4922-8d7c-72c6f201a6c4.txt
md5:a70152f3c7d41bedb4236729b5416f01
119 Bytes İndir
80
9
görüntülenme
indirilme
Görüntülenme 80
İndirme 9
Veri hacmi 1.1 kB
Tekil görüntülenme 77
Tekil indirme 9
Atıflar
  • Citation Indexes: 30
Okunma İstatistikleri
  • Readers: 5

Alıntı yap

Ball, S. ve Lavrauw, M. (2019). Arcs in finite projective spaces. EMS SURVEYS IN MATHEMATICAL SCIENCES, 6(1-2), 133–172. doi:10.4171/EMSS/33

Loading...